# SDR ASOA2015122014275

- Difficulty date: December 20, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 28,709 hours, 20,224 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CORRODED UNDER FLOORBEAM CAP AT FS 349, RBL 9.  R & R ANGLE UNDER FLOORBEAM CAP IAW SRM 51-42-06-001-001, A01 AND 51-25-01-001-001, A01.
